MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Masui. The Japanese journal of anesthesiology · 2002

[Granulomatous polyp in the bronchus caused by anticoagulant therapy].

Komiya Kaori, Fukuda Hirokazu, Hirabayashi Yoshihiro, Seo Norimasa

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

A 73-year-old woman was scheduled for right lower lobectomy. Her trachea was intubated with a left double-lumen endobronchial tube (Sheribronch, 35 Fr). There was no bleeding at the trachea or the bronchus during the operation. She received intravenous heparin (4000 IU.day-1) for anticoagulant therapy one hour after operation. On the first post-operative day, the mucosal bleeding in the left main bronchus was confirmed, which developed a granulomatous polyp on the 17th post-operative day. The anticoagulant therapy may have worsened slight mucosal damage caused by double lumen tube. It is important to select suitable tube size especially in patients who will receive anticoagulant therapy.

Для цитирования: Komiya Kaori, Fukuda Hirokazu, Hirabayashi Yoshihiro, Seo Norimasa. [Granulomatous polyp in the bronchus caused by anticoagulant therapy].. Masui. The Japanese journal of anesthesiology. 2002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.